Bull's eye maculopathy in an HIV-positive patient receiving ritonavir

Lemuel Non, Abdallah Jeroudi, Bradley T. Smith, Shadi Parsaei

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Retinal toxicity involving the macula as a complication of the antiretroviral protease inhibitor ritonavir has been described in a few cases. We report retinal pigment epitheliopathy involving the macula with a bull's eye pattern in a 36-year-old man with well-controlled HIV receiving ritonavir with gradually progressive bilateral vision loss.

Original languageEnglish
Pages (from-to)365-367
Number of pages3
JournalAntiviral Therapy
Volume21
Issue number4
DOIs
StatePublished - Jan 1 2016

Fingerprint Dive into the research topics of 'Bull's eye maculopathy in an HIV-positive patient receiving ritonavir'. Together they form a unique fingerprint.

  • Cite this

    Non, L., Jeroudi, A., Smith, B. T., & Parsaei, S. (2016). Bull's eye maculopathy in an HIV-positive patient receiving ritonavir. Antiviral Therapy, 21(4), 365-367. https://doi.org/10.3851/IMP3007